MathSciNet Relay Station
MathSciNet bibliographic data
MR1242077 (95e:12004) 12E10 (11R18)
Cheng, Charles Ching-an; McKay, James H.; Wang, Stuart Sui Sheng Resultants of cyclotomic polynomials. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1053–1059.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement